# SDR ASAA0080034

- Difficulty date: January 18, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 6013506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON CARGO COMPARTMENT TIEDOWN TRACK FROM FS 1212 TO 1320, RBL 16.  REPLACED TRACK SECTION IAW DC9 SRM 51-30.  (M)
